# SDR CA960725102

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Capacitor
- Part number: 1483
- Condition: Burnt
- Location: Window Heat
- Component: Pacificelect, 2312
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT CREW REPORTED LEFT SIDE WINDOW HEATER DID NOT WORK .  WORKED AFTER CB RESETTHIRTY MINUTES AFTER ARRIVAL CREW REPORTED ELECTRICAL SMOKE AND SMELLL ON THE FLIGHT DECK LH SIDE WINDOW HEATER WIRE BROKEN AT THE LOWER WINDOW TERMINAL STRIP. LH SIDE CONTROLLER BURNED INSIDE. REPAIRED OR REPLACED.
